# SDR LR7A04098

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION PER JOB CARD FOUND RT MLG FS 557 UPPER BOW BEAM CRACKED AT WL 200, RBL 62.  REPAIRED IAW SRM SMP 583 53-40-14.
